# SDR SWIA201333367

- Difficulty date: April 15, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N452SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7716
- Aircraft time: 25,694 hours, 20,951 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 409.0+128 RBL 18.00 INBD AFT RADIUS OF VERT POST CRACK INDICATION NOTED.  (C-CHECK)  REPLACED CRACKED POST WITH NEW POST AT FS 409+ 128 IAW REO.
